# SDR SWAA2022081628223

- Difficulty date: July 12, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 59,912 hours, 35,588 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SERVICE DOOR CUT OUT STUD FRAME UPPER LOCATED BS294.5 AT LEVEL STR8R; RBL58.1 AND WL 278.4 AT FWD GALLEY AREA 2022-381291 / [01] REMOVED STUB FRAME; STOP-FITTING; DEPRESSOR; FITTING AND FASTENERS LOCATED BS294.5 AT LEVEL STR8R; RBL58.1 AND WL 278.4 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02. AND PERFORMED VISUAL INSPECTION ON ADJACENT AREA AND NO FOUND ADDITIONAL DAMAGE.;[02] CORRECTED STEP 1. REPLACED STUB FRAME UPPER AND FASTENERS LOCATED BS294.5 AT LEVEL STR8R; RBL58.1 AND WL 278.4 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; IAW B737-700 SRM 51-10-02 ITEM 9; AND B737-700 DWG 141A8370 SHEET 9 REV D. SEE INDIVIDUAL SIGNS-OFF BELOW.;[03] REPLACED STUB FRAME UPPER AND FASTENERS LOCATED BS294.5 AT LEVEL STR8R; RBL58.1 AND WL 278.4 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; IAW B737-700 SRM 51-10-02 ITEM 9; AND B737-700 DWG 141A8370 SHEET 9 REV D. SEE INDIVIDUAL SIGNS-OFF BELOW. RII
